Home » Frequently asked Questions on Health » Did my mother develop amoebiasis due to Mesacol?

Did my mother develop amoebiasis due to Mesacol?

Q: My 60 years old mother is suffering from amoebiasis and gets blood in her stools. She has been getting infected like this for the last two years. She used to take six tablets of Mesacol daily to treat the infection. Has she developed amoebiasis due to Mesacol?

A:Amoebiasis is an infection caused by poor hygienic conditions, since it occurs through fecal-oral transmission. There is no connection between Mesacol and amebiasis. I suggest your mother should be very careful with cleaning hands before eating and after going to the toilet, as well as avoiding unclean food items.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------